# SDR SWAA2017062614602

- Difficulty date: June 3, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A811829
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BULKHEAD PANEL SUPPORT ANGLE CORRODED AT BS 947, LBL 9.  R & R THE SUPPORT ANGLE IAW SRM.
